# SDR AALA202504049949

- Difficulty date: April 3, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 28,527 hours, 12,053 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R DOOR GIRT BAR RIGHT HAND SAFETY CAP MISSING. INSTALLED NEW STOP RELEASE (AALA202504042132), PIN (AALA202504049949), AND A HEAT SHRINK TUBING (AALA20250404063) ON FORWARD RIGHT HAND DOOR SLIDE GIRT BAR. PER AMM 25-66-01 AND EO-2523J012.
